WIT Press


Stress Analysis Of Arbitrarily Distributed Elliptical Inclusions Under Longitudinal Shear Loading

Price

Free (open access)

Paper DOI

10.2495/FR980381

Volume

19

Pages

10

Published

1998

Size

724 kb

Author(s)

N. Noda & T. Matsuo

Abstract

This paper deals with an interaction problem of arbitrarily distributed elliptical inclusions under longitudinal shear loading. The problem is formulated as a system of singular integral equations with Cauchy-type or logarithmic-type singularities. where unknown functions are the densities of body forces distributed in the longitudinal directions of infinite bodieshaving the same elastic constants as those of the matrix and inclusions. In order to satisfy the boundary conditions along the elliptical inclusions, four kinds of fundamental density functions are introduced in a similar way of previous papers treating plane stress problems. Then the body force densities are approximated by a linear combination of those fundamental density functions and polynomials. In the analysis, elastic constan

Keywords